Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sophiena1143

Veteran Member
  • Total Reviews

    3
  • Content Count

    793
  • Joined

  • Last visited

Community Reputation

1 Neutral

About sophiena1143

  • Rank
    Member
  • Birthday 03/05/1988

Profile Information

  • Gender
    Female
  • Location
    Maine

Recent Profile Visitors

16,922 profile views
  1. your smile in your profile picture scares me

    1. thanks so much for such a kind post :) to answer your questions... -i have had chemical peels as well as microdermabrasion in the past and sadly i really don't think either of them did a thing for my acne. for me anyway it was a waste of (A LOT) money. -yes you can be on the nuva ring while on accutane. you have to be on a form of birth control while on accutane. i'm still currently on the nuva ring and i don't think it effects my skin in any way. not sure if it will help your PCOS but i hope i
    2. hey all : ) just wanted to drop in to give an update! it's been a little over a year since i've been off accutane. since then i've had a couple minor breakouts but also a few random cysts that i needed to get injected. i'm getting married on sept.18 (28ish days!!!!) and i know this might sound self centered and stupid but as the day gets closer i find myself thinking about my skin nonstop. i keep wondering what i will do if i do break out and amping myself up about it for no reason. it's like,
    3. i'm a HUGE advocate of cortisone shots! so i just had to reply to this. over the years i've probably gotten a couple dozen. i became to rely on them actually because they gave me such great results. i'm not really sure what you mean by 'indent'... i don't think this happens very often, and from my understanding it only happens if your derma injects too much cortisone (along with other reasons maybe i guess) but if you have a good derma hopefully you won't have this problem. i NEVER got an inden
    4. just wanted to give a quick update on how it's going with the Tretinoin cream. my skin is over the awful awfulll break out i was having when i first started using it, and it stopped peeling as well. now my skin looks exactly like it did while i was on accutane. it's clear, it's smooth, no bumps. but no dry skin anymore either- yay! i'm crossing my fingers for this. i'll post a picture. oh i've also been taking zinc and niacin for a few months now which i think is having a positive effect. i wash
    5. thanks c'est : ) i can always count on you to be amazing

      1. started out at 40mg and highest was 80mg
      2. just wanted to give an update.. i've been using the Tretinoin cream .025% for about a week and a half now and my skin is breaking out like crazy. i'm not getting pimples or cysts that are coming to a head, but instead i'm getting these weird red blotchy bumps alllll over my cheeks that aren't going away. i'll post a picture sometime. my skin is also peeling pretty bad. i'm trying to not get all depressed and crazy like i used to be, and i'm trying to deal with it the best i can. when i find myse
      3. hi amanda. yes, he was the only derm in that particular office (it's like in the basement of a family practice). he said they were not going to fill his spot. no, he did not offer to start me in the ipledge system/tell me to take a preg.test or start me off with a prescription. he did not see the point in this because he wouldn't be able to be there to follow up with the whole process, which i can understand. he gave me the name of a different dermatologist, one of the only ones in maine who ac
      4. besides it making you red, did you have any other negative experience with retin-a? did it help you at all?
      ×